Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Have UTI. Had abortion. Lower abdominal pressure, Frequent urination. Why?

I have had many uti s in the past year 3 months ago I had a abortion 1 month later I had a servers uti for 3 weeks and I took 3 courses of antibiotics . Now 1 month later I feel like my lower abdomen has pressure and I m urinating every 15-20 minutes and alot comes out weather I drink water or not I m so worried I don t know why or what this could be should I see a urologist? I don t think this is a uti as I don t feel the urge to pee I m actually urinating alot.
Asked On : Sun, 3 Feb 2013
Answers:  1 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Urologist 's  Response
Jul 2016
Thanks for your query. Based on the facts that you have posted you have repeated episodes of increased frequency of micturition during last year.You have already finished 3 courses taking antibiotics without much satisfactory results.

Your symptoms are most likely to be due to Over Active Bladder(OAB) Please consult qualified Urologist for clinical examination and proper evaluation.
Answered: Mon, 4 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor